# SDR SWIA202158890

- Difficulty date: April 10, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR, OUTER HANDLE IS CHAFING ON THE HOUSING.    (C-CHECK RO: 6/20/21) / REMOVED AND INSTALLED GALLEY SERVICE DOOR HOUSING REF  CRJ-700 SRM 51-42-06-001-001-A01 AND DWG NO. CC670-38103 REV -C. OPS TEST GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
